# SDR SWAA2023062954155

- Difficulty date: May 31, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR TARGET ATTACH ANGLE AT FWD GALLEY AREA (1 EA) 2023-360149<[01] REPLACED BRACKET LOCATED ENTRY DOOR LT AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG 141A6101 SHEET 11 REV -;[02] REPLACED BRACKET LOCATED ENTRY DOOR LT AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG 141A6101 SHEET 11 REV -
